# SDR SWIA202054033

- Difficulty date: October 28, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PAX DOOR HINGE HALF AFT MOST LANDING IS GOUGED.  C-CHECK RO 11/12/2020.  REPAIRED FUSELAGE PAX DOOR HINGE HALF AFT MOST LANDING, IAW BOMBARDIER REO.  MAJOR REPAIR TASK & FORM M-337 COMPLETED.  NO WEIGHT CHANGE REQUIRED.  DETAILED VISUAL INSPECTION DUE AT 31946 FLIGHT CYCLES WITH A REINSPECT EVERY 5700 FLIGHT CYCLES, REF ATTACHED CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
